Skip to content Skip to navigation

Algebraic Approximation of Holomorphic Vector Bundles on Affine Complex Algebraic Varieties II

Volume 8, Number 2 (2009), 47 - 54

Algebraic Approximation of Holomorphic Vector Bundles on Affine Complex Algebraic Varieties II

Price: $20.00

Abstract

This paper is the continuation of our article [3] in which we began the study of suitable criteria for holomorphic vector bundles and maps to be approximated by algebraic vector bundles and regular maps. In this paper we extend the results of that article to include Nash maps, algebraic subvarieties of projective and grassmannian spaces.